# SDR ASOA20160719016

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 595
- Aircraft time: 34,159 hours, 2,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT FRAME 2 STRINGER 2R. CUTOUT DAMAGED SECTION, FABRICATED FILLER AND DOUBLER, INSTALLED , PRIMED AND PAINTED. AIRCRAFT RELEASED AND RETURNED TO SERVICE.
